# SDR USAA061165

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 616 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP CRACKED, STA 616 S17R.  REPLACED DAMAGED CLIP IAW SRM 51-10-02, DEFECT SIZE: .25".
